Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Ringing in ear with nausea and headache, took Digene, vomited. Audiometry says air conduction loss in left ear.What's wrong ?

at 23 rd feb at first i am feeling ringing in my ear with nausea and headache,took a diegene and vomit feeling 28 th same prob arise and visit a local ENT he suggest me audimetry and medicines for 10 days.medicines are betavert, sibelium and sompraz i am felling good day by day but somtime ringing in my ear my profession is medicl trascription thats why i always use headphone at least 12 it harmful for my ear is there any other problem,my audiometry report is-bilateral hearing sensitivitywithin normallimits but air conduction loss at 8khz in left ear.What is wronge with me and because of using sibelium 10 at bedtime from 28th feb 2013 for migraine,is migraine curable after stop this medicine
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding ringing in ear with nausea and headache.

I am suspecting that most likely you are suffering from meniere's disease, this is a self limiting disease with unknown etiology.

Treatment you are getting at present is sufficient & you will be free from symptoms after few days.

Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor